Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Continuous Bleeding After Taking Duphaston?

Hi. I was prescribed Duphaston tablet by my gynaec from 16th day of my period. My follicular monitoring was also done and it showed no growth of follicles in the right ovaries. Next month I got my period delayed and that too not much flow was there. My gynaec advised me to go for baseline follicular monitoring on 3rd day of my period and I was detected slight haemourage in my right ovary. I was detected with PCOD. My periods are not stopping and today is the 9th day of my period. Bleeding is not high. I am quite concerned about it. Please help me. I consulted another doc who gave me cadisper C, Ovanac and Etosys. Is this continous bleeding any sign of some thing bad? Is this happening because of Duphaston because in my first ultrasound my report was all normal.
Mon, 28 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hi,

The heavy bleeding encountered after taking Duphaston is due to hormonal imbalance caused by the progesterone content of it.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ajeet Singh, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Continuous Bleeding After Taking Duphaston?

Hi, The heavy bleeding encountered after taking Duphaston is due to hormonal imbalance caused by the progesterone content of it. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ajeet Singh, General & Family Physician